# SDR IPXA1565839

- Difficulty date: March 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652533218
- Condition: Damaged
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR, MECHANICAL DAMAGE ON FRAME BS 529, WL 217, AND 222.  REPAIRED FRAME IAW ER NR 11-01807 AND UPS EO B757-5230-42080-A.
